# SDR TWAA9807207

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK AT APPROX STATION 964, LONGERON 22L, CORROSION ON DOUBLER INBOARD SIDE AND PELLED RIVETS AREA ON OUTER SKIN.  REPLACED DOUBLER PER SRM 51-01, PG 1 ITEM C.  (M)
